欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  18 篇文章
     
     
 
Jacobi Elliptic Function Solutions for (2 + 1) Dimensional Boussinesq and Kadomtsev-Petviashvili Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 11 Page: 1313-1316
       
 
On Generalized <i>φ</i>-Recurrent Sasakian Manifolds

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 11 Page: 1317-1322
       
 
A New Uniformly Ultimate Boundedness Criterion for Discrete-Time Nonlinear Systems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 11 Page: 1323-1326
       
 
An Introduction to Numerical Methods for the Solutions of Partial Differential Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 11 Page: 1327-1338
       
 
New Approach of Stability for Time-Delay Takagi-Sugeno Fuzzy System Based on Fuzzy Weighting-Dependent Lyapunov Functionals

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 11 Page: 1339-1345
       
 
Fuzzy Fault Tree Analysis for Fault Diagnosis of Cannula Fault in Power Transformer

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 11 Page: 1346-1355
       
 
On the Zeros of a Polynomial

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 11 Page: 1356-1358
       
 
The Numbers of Thousand Place of Mersenne Primes

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 11 Page: 1359-1363
       
 
Uniqueness of Meromorphic Functions with Their Nonlinear Differential Polynomials Share a Small Function

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 11 Page: 1364-1368
       
 
The Equivalence between the Mann and Ishikawa Iterations for Generalized Contraction Mappings in a Cone

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 11 Page: 1369-1371